Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 280, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Nov 11, 2015, 3:26 PM CST for 6 counties in Missouri. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2015, 3:26 PM CST (21:26 UTC)
- Expired
- Nov 11, 2015, 4:45 PM CST
- In force
- 79 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 11:25 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 219 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
082
WUUS53 KEAX 112126
SVREAX
MOC041-053-089-159-175-195-112245-
/O.NEW.KEAX.SV.W.0280.151111T2126Z-151111T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
326 PM CST WED NOV 11 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
COOPER COUNTY IN CENTRAL MISSOURI...
EASTERN SALINE COUNTY IN CENTRAL MISSOURI...
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 445 PM CST
* AT 325 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEYTESVILLE TO NEAR SLATER TO 9 MILES EAST OF
HOUSTONIA...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOBERLY...MARSHALL...BOONVILLE...FAYETTE...SLATER...SALISBURY...
HUNTSVILLE...GLASGOW...NEW FRANKLIN...PILOT GROVE...HIGBEE...
BUNCETON...CLARK...ARMSTRONG...ROCHEPORT...PRAIRIE HOME...
GILLIAM...NELSON...HUGHESVILLE AND RENICK.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 76 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3892 9250
3881 9255 3874 9332 3875 9332 3933 9314
3953 9231
TIME...MOT...LOC 2125Z 228DEG 46KT 3941 9301 3914 9303 3893 9319
HAIL...<.75IN
WIND...60MPH
$$
CDB5 follow-up statements
388
WWUS53 KEAX 112138
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 PM CST WED NOV 11 2015
MOC159-112147-
/O.CAN.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
PETTIS MO-
338 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PETTIS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3892 9250
3881 9256 3877 9306 3935 9303 3953 9231
TIME...MOT...LOC 2137Z 227DEG 46KT 3937 9284 3923 9290 3902 9306
$$
MOC041-053-089-175-195-112245-
/O.CON.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
COOPER MO-SALINE MO-RANDOLPH MO-HOWARD MO-CHARITON MO-
338 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR COOPER...EASTERN SALINE...RANDOLPH...HOWARD AND SOUTHEASTERN
CHARITON COUNTIES...
AT 337 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SALISBURY TO NEAR GLASGOW TO 10 MILES SOUTHEAST
OF MARSHALL...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...FAYETTE...HUNTSVILLE...GLASGOW...NEW
FRANKLIN...PILOT GROVE...HIGBEE...BUNCETON...CLARK...ARMSTRONG...
ROCHEPORT...PRAIRIE HOME...GILLIAM...NELSON...RENICK...BLACKWATER...
CLIFTON HILL...FRANKLIN AND WOOLDRIDGE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 86 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3892 9250
3881 9256 3877 9306 3935 9303 3953 9231
TIME...MOT...LOC 2137Z 227DEG 46KT 3937 9284 3923 9290 3902 9306
HAIL...<.75IN
WIND...60MPH
$$
CDB561
WWUS53 KEAX 112154
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 PM CST WED NOV 11 2015
MOC195-112203-
/O.CAN.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
SALINE MO-
354 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SALINE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3892 9250
3881 9256 3878 9295 3907 9292 3909 9290
3914 9291 3922 9285 3924 9286 3923 9291
3939 9289 3953 9231
TIME...MOT...LOC 2153Z 222DEG 56KT 3925 9283 3909 9285 3884 9287
$$
MOC041-053-089-175-112245-
/O.CON.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
COOPER MO-RANDOLPH MO-HOWARD MO-CHARITON MO-
354 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR CENTRAL COOPER...RANDOLPH...HOWARD AND SOUTHEASTERN CHARITON
COUNTIES...
AT 353 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GLASGOW TO 7 MILES NORTHWEST OF NEW FRANKLIN TO
NEAR PILOT GROVE...MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...FAYETTE...SALISBURY...HUNTSVILLE...GLASGOW...
NEW FRANKLIN...PILOT GROVE...HIGBEE...BUNCETON...CLARK...ARMSTRONG...
ROCHEPORT...PRAIRIE HOME...RENICK...CLIFTON HILL...FRANKLIN...
WOOLDRIDGE AND LAMINE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 93 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3892 9250
3881 9256 3878 9295 3907 9292 3909 9290
3914 9291 3922 9285 3924 9286 3923 9291
3939 9289 3953 9231
TIME...MOT...LOC 2153Z 222DEG 56KT 3925 9283 3909 9285 3884 9287
HAIL...<.75IN
WIND...60MPH
$$
CDB569
WWUS53 KEAX 112211
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 PM CST WED NOV 11 2015
MOC041-112220-
/O.CAN.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
CHARITON MO-
411 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARITON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3892 9250
3881 9256 3879 9281 3916 9272 3944 9270
3953 9231
TIME...MOT...LOC 2210Z 232DEG 41KT 3945 9252 3929 9254 3891 9268
$$
MOC053-089-175-112245-
/O.CON.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
COOPER MO-RANDOLPH MO-HOWARD MO-
411 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR NORTHEASTERN COOPER...RANDOLPH AND CENTRAL HOWARD COUNTIES...
AT 410 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUNTSVILLE TO HIGBEE TO NEAR BOONVILLE...MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...BOONVILLE...FAYETTE...HUNTSVILLE...NEW FRANKLIN...HIGBEE...
BUNCETON...CLARK...ARMSTRONG...ROCHEPORT...PRAIRIE HOME...RENICK...
CLIFTON HILL...FRANKLIN AND WOOLDRIDGE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 102 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3898 9257 3892 9250
3881 9256 3879 9281 3916 9272 3944 9270
3953 9231
TIME...MOT...LOC 2210Z 232DEG 41KT 3945 9252 3929 9254 3891 9268
HAIL...<.75IN
WIND...60MPH
$$
CDB248
WWUS53 KEAX 112229
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
429 PM CST WED NOV 11 2015
MOC053-089-112238-
/O.CAN.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
COOPER MO-HOWARD MO-
429 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOPER AND
CENTRAL HOWARD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3926 9248 3926 9249
3948 9253 3953 9231
TIME...MOT...LOC 2228Z 244DEG 51KT 3940 9238
$$
MOC175-112245-
/O.CON.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
RANDOLPH MO-
429 PM CST WED NOV 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR SOUTHEASTERN RANDOLPH COUNTY...
AT 428 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOBERLY...
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...CLARK AND RENICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3926 9248 3926 9249
3948 9253 3953 9231
TIME...MOT...LOC 2228Z 244DEG 51KT 3940 9238
HAIL...<.75IN
WIND...60MPH
$$
CDB950
WWUS53 KEAX 112240
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 PM CST WED NOV 11 2015
MOC175-112249-
/O.EXP.KEAX.SV.W.0280.000000T0000Z-151111T2245Z/
RANDOLPH MO-
440 PM CST WED NOV 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
WILL EXPIRE AT 445 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH CENTRAL
MISSOURI.
LAT...LON 3925 9232 3925 9243 3926 9248 3926 9249
3948 9253 3953 9231
TIME...MOT...LOC 2238Z 228DEG 46KT 3940 9238
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 11:49 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Nov 11, 11:49 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1149 AM CST WED NOV 11 2015
.DISCUSSION...
Issued at 426 AM CST WED NOV 11 2015
Short Term (Today - Tonight)...
The waiting game is just about over. The long advertised arrival of
a vigorous upper trough and potential severe weather generator has
been lifting east-northeast over the past 24 hours and looks like it
has begun to accelerate and turn more northeast. A corresponding
surface low continues to deepen over the Central High Plains and is
expected to track east-northeast today. An impressive southerly low-
level flow and h8 jet continue to pull up moisture with 50+
dewpoints now reaching through eastern KS as well as west central
and central MO. Still seeing a 150kt upper level jet core slicing
southwest-northeast through KS and MO today while the h8 jet
strengthens to 55kt over MO. We continue to see a favorable set-up
for severe weather from the MO/KS border eastward and north into
southern IA.
While scattered weak elevated convection driven by warm air
advection will be possible this morning the main show/concern will
be along an eastward advancing cold front/dryline. Operational
models have shown a slight delay in initiating surface based
convection vs last nights solutions. However, they, along with the
short-range convective allowing models seem to have arrived at a
consensus with activity developing from the northeast corner of
KS/northwest corner MO around 18z and building southward towards KC
Metro. While the 0-6 km bulk shear of 70-80 kts is off the charts
one has to temper severe expectations somewhat due to two factors
which have not gone away...1) limited instability with SBCAPE maxing
out between 600-800 J/kg and 2) the strength of the shear may be so
great as to tear apart the updrafts before they storms can achieve
severe criteria. But should any storm, whether discrete or part of
short line segments, be able to overcome these limiting parameters
rotating severe storms will be possible. Damaging straight line
winds will be the primary threat with a few tornadoes also possible.
While the entire CWA will have a threat of severe weather this
afternoon the highest risk areas will be over north central and
northeast MO.
In addition, strong and gusty southerly winds will likely achieve
advisory criteria by late morning over southern sections of the CWA
and as the dryline/cold front surges east through the region the
winds will veer to the southwest and ramp up even more with gusts in
the 40-50 mph range. There will also be a brief window of several
hours this afternoon where fire weather concerns will be elevated
over parts of west central MO and east central KS.
As the deepening surface low lifts northeast and away from MO the
very tight pressure gradient on the backside of the system will
brush across northwest MO allowing very strong and gusty WNW winds
to ramp up. A segmented wind advisory remains in effect and takes
into account the varying sectors being affected at different times.
Long Term (Thursday - Sunday)...
In the wake of Wednesday's storm system a benign and broad zonal
pattern will guide this dry and seasonally cool period.
(Monday - Tuesday)...
Another deepening upper trough will come into play with the GFS and
ECMWF being in rather good agreement this far out. Moderate chance
PoPs are probably underforecasting the rain threat as moisture from
the Gulf of Mexico looks like it will have sufficient time to have
moved in place prior to the storm's arrival.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1141 AM CST WED NOV 11 2015
Cold front currently in the vicinity of central-western KS will
quickly approach and traverse across all four terminals this
afternoon, bringing the chance for storms along and ahead of it.
However, storms that develop may be more discrete in nature in the
vicinity of the terminals, before they congeal further east.
Therefore, have precluded TEMPO mention and will amend as necessary
once the storms initiate and a better handle on if/where they occur
as well as timing. Storm chances will quickly diminish once the front
barrels through, leaving the evening hours free from activity.
Regardless of what happens with storms today, westerly to
northwesterly winds will create significant impacts to aviation
interests today and into tonight. Gusts of around 40 kts. or above
will be possible outside of the aforementioned storms. Some decay in
the wind speeds are anticipated to occur later on tonight and into
early tomorrow as the low pressure system responsible moves out of
the region.
&&
.EAX Watches/Warnings/Advisories...
KS...Wind Advisory until midnight CST tonight for KSZ057-060-105.
Wind Advisory from 4 PM this afternoon to midnight CST tonight
for KSZ025-102>104.
MO...Wind Advisory from 8 PM this evening to 6 AM CST Thursday for
MOZ002>008-012>017-021>025-031>033-039-040-046.
Wind Advisory until midnight CST tonight for MOZ037-038-043>045-
053-054.
Wind Advisory from 4 PM this afternoon to midnight CST tonight
for MOZ001-011-020-028>030.
&&
DISCUSSION...MJ
AVIATION...lgHazardous weather outlook, Nov 11, 5:33 AM CST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 533 AM CST WED NOV 11 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 533 AM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS ARE POSSIBLE BEGINNING LATE WEDNESDAY MORNING UNTIL THE MID TO LATE AFTERNOON. THE PRIMARY HAZARD IS STRONG DAMAGING WINDS...LIGHTNING...QUARTER SIZED HAIL...AND POSSIBLE TORNADOES. STRONG WINDS 30 TO 40 MPH WILL MOVE THROUGH THE AREA THIS AFTERNOON AND THIS EVENING. FIRE GROWTH CONDITIONS ARE LIKELY THROUGH THE DAY. OUTDOOR BURNING IS DISCOURAGED. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Nov 11, 2:57 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST CHILLICOTHE 39.79N 93.55W
11/11/2015 E65 MPH LIVINGSTON MO TRAINED SPOTTER
2 TO 4 INCH TREE LIMBS BREAKING
&&
LAFLINLocal storm report, Nov 11, 3:07 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
307 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM NON-TSTM WND GST 4 N LEES SUMMIT 38.97N 94.37W
11/11/2015 M62 MPH JACKSON MO ASOS
LXT ASOS REPORTS 54 KNOT WIND GUST DUE TO GRADIENT WINDS
&&
LGLocal storm report, Nov 11, 3:14 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 8 E PRINCETON 40.40N 93.44W
11/11/2015 E70 MPH MERCER MO BROADCAST MEDIA
ESTIMATED 60 TO 70 MPH WINDS. RELAYED VIA BROADCAST
MEDIA.
&&
PMURRAYLocal storm report, Nov 11, 3:17 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
317 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG W SPICKARD 40.24N 93.59W
11/11/2015 GRUNDY MO EMERGENCY MNGR
LARGE TREE DOWN ON ROUTE C. TIME ESTIMATED BY RADAR.
&&
PMURRAYLocal storm report, Nov 11, 3:20 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 SW TRENTON 40.07N 93.63W
11/11/2015 GRUNDY MO EMERGENCY MNGR
LARGE PORTION OF SHINGLED ROOF BLOWN OFF ALONG ROUTE W.
TIME ESTIMATED BY RADAR.
&&
PMURRAYLocal storm report, Nov 11, 3:25 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
325 PM CST WED NOV 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM NON-TSTM WND GST HIGGINSVILLE 39.07N 93.72W
11/11/2015 M62 MPH LAFAYETTE MO UTILITY COMPANY
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 1:56 PM CST | High Wind Warning | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Carroll and 19 more | 4 hr |
| Nov 11, 1:56 PM CST | Wind Advisory | EAX | Atchison, Bates, Buchanan, Cass, Clay, Henry and 6 more | 10 hr |
| Nov 11, 2:02 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Livingston, Mercer and 2 more | 43 min |
| Nov 11, 2:11 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston, Ray | 34 min |
| Nov 11, 2:17 PM CST | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 28 min |
| Nov 11, 2:30 PM CST | Tornado Warning | EAX | Mercer, Putnam | 30 min |
| Nov 11, 2:43 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Grundy, Linn, Livingston, Mercer and 2 more | 47 min |
| Nov 11, 3:23 PM CST | Severe Thunderstorm Warning | EAX | Adair, Chariton, Linn, Macon, Putnam, Randolph and 2 more | 82 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.